Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46606
Title: Genetic variability in the susceptibility and the gravity of neumonía
Authors: Rodríguez De Castro, F. 
Solé-Violán, J.
Rodríguez-Gallego, J. C.
Issue Date: 2005
Publisher: 0300-2896
Journal: Archivos de Bronconeumologia 
URI: http://hdl.handle.net/10553/46606
ISSN: 0300-2896
Source: Archivos de Bronconeumologia[ISSN 0300-2896],v. 41, p. 21-29
Appears in Collections:Reseña
Show full item record

SCOPUSTM   
Citations

4
checked on Feb 28, 2021

Page view(s)

8
checked on Feb 28, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.